Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-1 of  1 results for ""Wu, Wenqing""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Analysis of a repairable k -out-of- n : G system with repairman's multiple delayed vacations.

Subjects: *DISTRIBUTION (Probability theory); *MATHEMATICAL variables; *RELIABILITY in engineering

  • Source: International Journal of Computer Mathematics. Dec2016, Vol. 93 Issue 12, p2141-2161. 21p.

Record details

×
  • 1-1 of  1 results for ""Wu, Wenqing""